# SDR USAASA03004

- Difficulty date: January 14, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N728UW
- Make and model: Airbus A319-112
- Aircraft serial: 1155
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - AIRCRAFT FAILED THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE AFT LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
